Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ProStealth

my face is burning

Recommended Posts

i started the regimen about a week or so ago, and it seems to be working. the only problem is that my face started to burn last night when i tried putting the bp on, so i had to wash it off. this morning also, after cleansing with the purpose bar, it burned and my face turned all red. i don't know what to do, because the regimen was working, and i don't want to stop at all. what should i do?

Share this post


Link to post
Share on other sites

what i would do is quit the regimen for a few days for your face to reset and then start slowly back up. It usually isnt supposed to BURN (a little stinging occurs, from experience) but just be glad you have the possibility of doing the regimen without a red face all the time. im stuck with using benzoyl peroxide since i cant afford anything else sad.gif

PS: ive been on the regimen for nearly 3 months, and it doesnt work very good for me. but, with other people it works fantastic. ill never find something that works for my sensitive skin, and ive gotten so care-free of having acne i dont care what people think about me anymore. I just gave up on caring.

everyone else who has acne should do the same. (of course you should still try and treat it with the right treatment, like i am biggrin.gif)

Share this post


Link to post
Share on other sites

dont worry the burning should sieze after a week or two, the first few days on the regiment my face burned so bad omg sad.gif it burned so bad my eyes watered sad.gif and my nose dripped like crazy and i got a stuffy nose but now 2 weeks later only mild stinging and things are all good biggrin.gif although it still burns and i hate it

Share this post


Link to post
Share on other sites

When this happens to me I use lotion twice a day instead of once and be sure to wait the full 5 to 15 minutes before putting on the lotion.

shock.gif hehe I like that face.

Share this post


Link to post
Share on other sites

Oh dear. I feel like I am the only one who hasnt experienced any redness. I feel the light burning when I put it on that goes away in an hour or two. I have been on the regimen for about 3 days now. Does the redness come in from day 1 or later on? God I hope I dont get the redness..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×